# SDR USAA2012080600004

- Difficulty date: August 2, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 58,921 hours, 21,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLA - DOOR L4 EMERGENCY LIGHT LENS MISSING.  REPLACED THE EMERGENCY LIGHT LENSE OF THE L4 DOOR.
